# SDR DHL9780234C

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 500 LINE NR 4 FLOOR TRACK IS CHIPPED AND ELONGATED.  REMOVED AND REPLACED TRACK FROM STA 490 TO 530 PER SRM 51-3-0.
